# SDR UALA2009120903804

- Difficulty date: December 9, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 56,322 hours, 19,731 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR OVERHEAD LIGHT & EICAS, FLT DIVERTED. CREW REPORTS AFT RT ENTRY DOOR OVERHEAD LIGHT AND EICAS. HANDLE CREPT UP AND WILL NOT STOW.  NO PRESSURE LEAKS NOTED. OPENED DOOR AND INSPECTED DOOR SEALS, ROLLERS AND STOPS ALL CHECKED GOOD. ALSO INSPECTED DOOR ARMING MECHANISM AND CYCLED DOOR SEVERAL TIMES. OPENS, CLOSES AND ARMS CORRECTLY. THE SAMC CONTROLLER AND MANAGER CONCURR THAT THE AIRPLANE CAN BE RELEASED BACK TO SERVICE.
